# SDR DALA2023011200246

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 65,963 hours, 28,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9370104) DURING INSPECTION FOUND EMERGENCY LIGHTS AT L1 DOOR INOP. T/S TO BATTERY PACK EIN M1675. R/R EMERGENCY BATTERY PACK AT L1 DOOR PER B737 AMM 33-51. OPS CKS GOOD.
